MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Tidal Volume Fluctuations (1634)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a customer complaint regarding a v60 ventilator malfunction where the device failed to sense any patient volumes.At the time of the event, the device was actively in use on a patient, but no harm to the patient or user was reported.The device was promptly taken out of service, and the customer contacted technical support to report the volume sensing issue.The user encountered no error codes or error messages during the event, and no accessories or third-party devices contributed to the problem.A remote service engineer (rse) performed troubleshooting with the customer and confirmed the issue.Because the device was under contract, the customer requested onsite service.In response, the rse provided the customer with a bench repair document and created a work order to dispatch an authorized service provider (asp) to evaluate and repair the machine onsite.Upon arriving onsite, the asp replicated the reported issue as soon as they powered on the device, observing that the screen failed to show proper data values and instead displayed only asterisks.To troubleshoot, the asp attached a lung testing kit and confirmed that the device was not reading any volume values.The asp then checked all internal tubing and cycled the device's power, but the issue remained unresolved.Ultimately, the asp replaced the blower assembly and the gas delivery subsystem (gds).Following these replacements, the asp performed all required testing according to the v60 service manual and verified that the issue was resolved.The device successfully displayed proper values, passed its test and verification protocols, and was safely returned to service.The need to replace the blower assembly and the gds indicates that the root cause of the malfunction was a faulty blower and a defective gas delivery system.The investigation concludes that no further action is required at this time, and the complaint file will be reopened if any additional information is received.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key25724913
Report Number2518422-2026-114439
Device Sequence Number9385580
Product Code MNT
UDI-Device Identifier00884838020054
UDI-Public(01)00884838020054
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/06/2026
Date Device Manufactured06/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown